# SDR DALA2022041402602

- Difficulty date: April 10, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 48,592 hours, 22,949 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 CORROSION ON FRAME SUPPORT BWT STA 1300 AND STRG 25R/27R AT AFT CARGO COMPARTMENT STRUCTURE. CORRECTIVE ACTION: SUMMARY OF NRC 00184: FRAME SUPPORT BWT STA 1300 AND STRG 25R/27R WAS REPLACED PER. DWG: 453N1801 REV. Y, BAC 5300-2 AND B757-200 SRM. (2191165)
